# SDR DALA2022012600538

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,667 hours, 25,888 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 AFT PAX DOOR DISARMED BUT SLIDE LIGHT STILL ON. CORRECTIVE ACTION: SLIDE LIGHT OUT WHEN ARRIVE ON A/C CYCLED DOOR OPEN AND CLOSED ALSO ARM AND DISARM SLIDE ALL OPS CHK NML. (8234743)
